On finite primary rings and their groups of units
Compositio Mathematica, Volume 21 (1969) no. 3, p. 247-252
@article{CM_1969__21_3_247_0,
     author = {Ayoub, Christine W.},
     title = {On finite primary rings and their groups of units},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {3},
     year = {1969},
     pages = {247-252},
     zbl = {0186.35202},
     mrnumber = {249419},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_3_247_0}
}
Ayoub, Christine W. On finite primary rings and their groups of units. Compositio Mathematica, Volume 21 (1969) no. 3, pp. 247-252. http://www.numdam.org/item/CM_1969__21_3_247_0/

Robert W. Gilmer, Jr. [1] "Finite rings having a cyclic multiplicative group of units". American Journal of Mathematics, vol. 85 (1963), pp. 447-452. | Zbl 0113.26501

Oscar Zariski and Pierre Samuel [2] Commutative Algebra. D. Van Nostrand Company, 1958. | MR 90581 | Zbl 0081.26501